How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20363
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

Amox/clav 875 was prescribed to me for bronchitis...I only

This answer was rated:

Amox/clav 875 was prescribed to me for bronchitis...I only took 2 pills, one a day for two days. I stopped taking it

My questions are, I have no illnesses, beside bronchitis, but am having trouble urinating. Are these combo drugs harmful to urinary tract?

I have take amoxicillin before with no problems but not the clav part of this script,

I am on a short timeframe if a urology doctor could respond ASAP, that would be appreciated
Thanks for your question. If I don't respond to you immediately, it is because I am busy with a patient. I WILL get back to you ASAP.

No. The antibiotics are not causing the problem with urinating.

What other medications including over the counter decongestants are you taking for the bronchitis?
If you are taking anything like sudafed or Benadryl or any other inhaler like albuterol, these can all cause difficulty with urination and are the more likely causes of your problem. You will have to stop these medications to improve your ability to urinate.
Dr. Y. and other Urology Specialists are ready to help you
Customer: replied 3 years ago.
Sir, I took just two small doses of muscinex..but stopped that as well also took one Claritin d
The Claritin D is likely what is causing your problems urinating. This contains pseudoephedrine which can cause problems urinating You shouldn't take anymore of this and it may take a day or 2 for this to wear off.
Customer: replied 3 years ago.
Thank you sir!